# SDR A6WA2019110546976

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31119101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS CORROSION ON THE UPPER AND LOWER SURFACES AT NUT PLATE LOCATIONS BETWEEN FS559+80 AND 621  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED R/H FLOOR SILL @ FS559+80 IAW CRJ-206 00 SRM 51-42-AND 51-22-21
